I have been suffering from work anxiety that used to last only during stressful events, but since started taking this medication I have noticed a continuous stress pain in my chest for longer periods even at home and during inactivity. My chest pain seems to be at the lowest level during exercise.
Hi Constantin... being a newbie I can only offer you my similar experiences... I had similar work anxiety... felt like I was having a heart attack... short of breath,rapid and fluctuating heartbeat... and like you... only happened during times of inactivity... I was put on Effexor ER 75mg once daily along with Ativan for use if I felt an anxiety or panic attack coming on... well,a big part of my problem was my job as it was a big ball of stress... after having 3 or 4 attacks where I had to take an Ativan(while operating a commercial vehicle ie an oil delivery truck)I was forced to quit. I am stil a big ball of anxiety and stress but leaving that job and going to work for myself which has brought my stress level way down has helped out alot. I am a little closer to 'normal' but one thing that has changed about me is my caffeine intake,,, I used to drink an entire pot(12 cups)every morning and now I rarely touch the stuff... 5 Hour energy gave me an attack one day as well. The Ativan has been a life saver for me and the brand new Keurig I got for Christmas is rarely used. but I am afraid to even drink caffeine now. I was also diagnosed with Lyme Disease in July of 2010 and since then I have never felt the same... my PCP scoffs at the idea of chronic lyme and after being re tested I was found to be rid of the scourge... yet here I sit... a 48 year old man who used to be in good shape and now feel like I am 148. I am currently taking Effexor and Ativan but while I was never in tip top cardio shape,I feel like I am 100 years old... can't explain it...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 2 answers
Posted 18 Dec 2013 • 4 answers
Posted 28 Dec 2014 • 3 answers
Posted 15 Feb 2015 • 2 answers
Posted 3 Dec 2015 • 2 answers